Skip to content
Is this IBS?
avatar
mepasid posted:
Lately I've been having weird digestive stuff going on. My stomach begins shaking/vibrating and becomes very painful, and then the vibrating kind of spreads out from there. My arms and legs start shaking too, then I lose some muscle control and it becomes hard to walk. Once it was so bad that I lost control of my eye muscles and throat and I had to go to the hospital. Sometimes this is accompanied by diarrhea, but not always. It's kind of a full-body thing but it always starts with my stomach, which is why I think it could be IBS. I went to a gastroenterologist, but he just told me to eat more fiber, which obviously didn't make a difference. Has this happened to anyone else before?
PS- I have POTS, but my doctor doesn't think it's related to that. I know patients with POTS often have IBS, though.
Reply
 
avatar
brokenmom2 responded:
I am no doctor, but that does NOT sound like IBS! Not sure what POTS is, but I would try another doctor to get an answer- and keep trying until you find one that is really willing to listen and try to figure out what is going on!
 
avatar
barmar72 replied to brokenmom2's response:
POTS is not IBS! POTS stands for Postural Orthostatic Tachycardia Syndrome. it comes from having a heart that is too small to do the work of the body. sort of like the Grinch, having a heart that was two sizes too small! it affects people when they stand up from sitting or lying down, or when they stand in one position too long. it has nothing to do with IBS.


Spotlight: Member Stories

Hi, my name is Carrie. I've had IBS for over 10 years, I also have Endometriosis and was diagnosed with it almost 3 years ago. Trying to manage th...More

Helpful Tips

ibs- charcoal
have been diagnosed with ibs, it seems to effect me in the mornings everyday,with diarrhea. in the mornings i get up, have to go, then 5 ... More
Was this Helpful?
18 of 35 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.